Citation: Sleepdust. "Slightly Unpleasant: An Experience with Fentanyl (exp97996)". Erowid.org. Oct 24, 2020. erowid.org/exp/97996
28 year old male. 190 pounds. Tons of previous opioid use, addiction, and trouble. Favored opioid is oxycodone. At the time of this report my tolerance is around 60 mg of oxycodone for a decent buzz. I had quit opioids three days prior to this and was started to get over the withdrawals after a month-long bender.
8:00AM: After working all night but feeling awake and still mentally active, I applied a 50 mcg/h Mylan Fentanyl patch under my armpit. I was kind of hungry, but my mood was stable. I felt generally good aside from a little anxiety having never tried this drug before.
10:00AM: Two hours later. Nothing significant yet. A bit sluggish, but not very pronounced. No mood changes. No strong physical symptoms.
11:00AM: First significant non-placebo effects emerge. Slight stupor. Heavy eyes. Difficulty speaking loudly enough for people to hear. I am with my roommate at the moment, having a conversation about work. I am lying on the couch, a bit warm. Nothing unusual. No pronounced euphoria.
12:30PM: Strong effects begin to manifest. Could easily close my eyes and nod off. No euphoria to speak of. Slight dysphoria. Blurred vision. Trouble concentrating. Annoyed. Too warm.
1:00PM: I take off the patch. I feel like I've reached where I would normally be physically with other opioids, but not there mentally. The euphoria is highly diminished. A good sleep-aid, and a strong nausea producer, which is common I hear.
4:00PM: Physical symptoms still very much present. Outstanding pain relief. Complete numbness of the body. Still an overbearing dysphoria and looseness that I would normally associate with benzodiazepines.
The rest of the day continues as such until about 9:00PM.
In summation, my least favorite opioid experience to date. Plenty of misleading physicalities like nodding out and a steady body high, but absolutely no euphoria. Simply not a fun drug. Would be superb for opioid withdrawals, however - the dysphoria and dissociation could elevate the symptoms of acute opioid withdrawal syndrome and could lead to even deeper depression.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.